Program Agenda

Day 3 | Tuesday, January 15, 2019 

Hospital Update

Time

Event (CME TOTAL 6h)

6:00 - 7:00 AM

Breakfast

7:00 - 7:30 AM

Pneumonia Update Plus PrEP

Adam Spivak, MD (CME 30m)

7:30 - 8:00 AM

ID News Flash 

Emily Spivak, MD (CME 30m)

8:00 - 8:30 AM

Inpatient Nephrology News Flash

Martin Gregory, MD, PHD (CME 30m)

8:30 - 9:00 AM

What To Do With Anticoagulation After Bleeding

Stacy Johnson, MD (CME 30m)

9:00 - 1:30 PM

Ski Break (4.5 hours)

1:30 - 2:30 PM

Quality Improvement: Practical Tools You Can Apply To Your Practice

Peter Yarbrough, MD, Barry Stults, MD, Dani Babbel, MD, Sean Bradley, MD  (CME 60m)

2:30 - 3:00 PM

Finding More Joy in Clinical Practice 

Amy Cowan, MD (CME 30m)

3:00 - 3:30 PM

Palliative Care Update

Nathan Wanner, MD (CME 30m)

3:30 - 3:45 PM

Break (15 minutes)

3:45 - 4:15 PM

Hospital Medicine News Flash

Peter Yarbrough, MD (CME 30m)

4:15 - 4:45 PM

Critical Care News Flash

Michael Lanspa, MD, MS (CME 30m)

4:45 - 5:15 PM

Dinner

5:15 - 5:45 PM

Current Evidence & Updates for the Diagnosis of VTE

Scott Stevens, MD (CME 30m)

5:45 - 6:15 PM

Current Evidence & Updates for the Treatment of VTE

Scott Woller, MD (CME 30m)

Register for Advances in Internal Medicine 2019

REGISTER TODAY!